RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 19, Issue 6  


Mikhail Ivanovich Kargapolov (obituary)
825
Semiplane lattices over irreducible groups
P. Ya. Grushko
833
Regular completion of modules
V. K. Zakharov
843
Non-self-equivalent constructivization of atomic Boolean algebras
S. S. Goncharov
853
The topological models of intuitionistic anlaysis. One counterexample
M. D. Krol'
859
Structure of continuous functions of a completely regular space
V. V. Pashenkov
863
Simplest sequential search algorithm for the largest value of a twice-differentiable function
G. S. Ganshin
871
A cyclic sum with 12 terms
E. K. Godunova, V. I. Levin
873
Convergence and summability of Fourier series
L. V. Zhizhiashvili
887
Estimates of $n$-diameters of some classes of functions analytic on Riemann surfaces
V. P. Zakharyuta, N. I. Skiba
899
Exact inequalities for splines and best quadrature formulas for certain classes of functions
A. A. Ligun
913
An integral equation with a difference kernel
N. B. Engibaryan, M. A. Mnatsakanyan
927
Mapping of trajectories of test bodies in the pseudo-Riemann spaces $V_4$, and $\overline V_4$
R. S. Singatullin
933
Asymptotic behavior of Shannon functions for the delays of schemes of functional elements
S. A. Lozhkin
939
Letter to editor
M. M. Glukhov, S. V. Larin
952
Errata
9521
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019